# SDR C2XA06CL083

- Difficulty date: October 6, 2006
- Submitted: October 7, 2006
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145EP
- Aircraft serial: 145009
- Aircraft time: 19,100 hours, 17,465 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 23092900001B
- Part serial: 342
- Condition: Failed
- Location: Mlg
- Part time: 5,037 hours, 11,911 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CLE FLT NR 2308, CREW REPORTED LANDING GEAR/LEVER DISAGREE WITH RED NOSE WHEEL INDICATION AND GEAR HANDLE IN THE UP POSITION.  MAINTENANCE INSPECTED AND FOUND THE NOSE LANDING GEAR UPLOCK BOX FAILED.  MAINTENANCE REMOVED AND REPLACED NOSE LANDING GEAR UPLOCK BOX.  LANDING GEAR SYSTEM OPERATIONALLY CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
